# SDR SWAA2025010861338

- Difficulty date: November 18, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. HORIZONTAL STAB FWD UPPER SLIDE SEAL CRACKED.<[01] REMOVED AND REPLACED LT HORIZONTAL STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-400-802.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
